DBLP BibTeX Record 'journals/appml/ChengW08'

@article{DBLP:journals/appml/ChengW08,
  author    = {Wenfang (Wendy) Cheng and
               Xiaoming Wang},
  title     = {A uniformly dissipative scheme for stationary statistical
               properties of the infinite Prandtl number model},
  journal   = {Appl. Math. Lett.},
  volume    = {21},
  number    = {12},
  year      = {2008},
  pages     = {1281-1285},
  ee        = {http://dx.doi.org/10.1016/j.aml.2007.07.036},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}